# SDR DALA2018041202501

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 53,526 hours, 17,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Obstructed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD DOOR WOULD NOT ARM.  FOUND SAFETY WIRE TAIL HAD BEEN SNAGGED AND PULLED OUT OVER GIRT BAR PROXIMITY SWITCH.  REPOSITIONED SAFETY WIRE, OPS CHECKED GOOD.
